# SDR SIMA2020043029001

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 38,356 hours, 33,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 209K021100
- Part serial: 02180
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CLIMBING THROUGH FL280 CABIN ALT WAS AT 8900. SHORTLY WENT INTO THE RED RANGE AND POST A CABIN ALT OF 10000 FT. DESCENDED AND CABIN PRESSURE APPEARED TO RETURN TO NORMAL. DEFERRED PRESSURIZATION SYSTEM AUTOMATIC AND MANUAL MODE. M PROCEDURES C/W AUTH 020281DM-C REF 21-19. REACTIVATED SYSTEM IAW AMM 21-31-03-440-801-A. REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE OPS CHECK GOOD IAW AMM 21-31-00 MEL RESTORED.
